Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 100, Number 1, 1 January 1998

Two-dimensional Models for Nonlinear Vorticity Waves in Shear Flows
pp. 1-32(32)
Authors: Voronovich, V.V.; Shrira, V.I.; Stepanyants, Y.A.

Favourites:
ADD

Hermitean Matrix Ensembles and Orthogonal Polynomials
pp. 33-52(20)
Authors: Chen, Y.; Ismail, M.E.H.

Favourites:
ADD

Extending Shannon's Theorem to a General Juggling Pattern
pp. 53-66(14)
Authors: Yam, Y.; Song, J.

Favourites:
ADD

The Axisymmetric Deformation of a Thin, or Moderately Thick, Elastic Spherical Cap
pp. 67-94(28)
Authors: Gregory, R.D.; Milac, T.I.; Wan, F.Y.M.

Favourites:
ADD

A Formulation for Water Waves over Topography
pp. 95-106(12)
Author: Milewski, P.A.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more